Review: could Bystolic cause Cramps - muscle (Muscle cramps)?
Summary: Cramps - muscle is reported only by a few people who take Bystolic.
We study 3,947 people who have side effects while taking Bystolic from FDA and social media. Find out below who they are, when they have Cramps - muscle and more.
You are not alone: join a mobile support group for people who take Bystolic and have Cramps - muscle >>>
Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from 4,844 Bystolic users)
Cramps - muscle
Cramps - muscle (muscle contraction) has been reported by people with osteoporosis, high blood cholesterol, high blood pressure, pain, depression. (latest reports from 10,615 Cramps - muscle patients)
On Dec, 31, 2014: No report is found
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Cramps - Muscle while taking Bystolic?
You are not alone! Join a mobile support group:
- support group for people who take Bystolic and have Cramps - Muscle
- support group for people who take Bystolic
- support group for people who have Cramps - Muscle
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does anyone have persistent, ringing tinnitus while taking this drug? (1 answer)
I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????
- Can i take a steroid while taking xarelto (1 answer)
I took prednisone for constant cough. had 3rd surgery on back one year ago. Had to patch spinal cord. Got blood clots. Had pulmonary embolism. Now have severe bronchitis. I know the prednisone will take care of cough, but what else?
- Requip cause dysphagia
an increase caused me not to be able to swallow at all
- Is there a support group in the us for people with insulinomas? (1 answer)
SUPPORT GROUP IN UNITED STATES!!!
Hi, the only support group that I've been able to find for people with insulinomas is located in the UK... just wondering if there is one in the US. I had pancreatic surgery to remove my first insulinoma in 2012, we're thinking there's another because I'm still having problems with hypoglycemia... if anyone know anything, PLEASE CONTACT ME!!! :)
I know there can't just be a support group here for FERRETS!!! people are kind of important... I hate this song, but "Don't worry, BE HAPPY" is okay, I guess... I'm trying to force it upon myself. Things will get BETTER!!!
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
More questions for: Bystolic, Cramps - muscle
You may be interested at these reviews (Write a review):
- Bystolic for treatment of psvt
To my frustration, PSVT symptoms were ignored by heart specialists in Houston for some two years. After moving to Kansas City, I described the episodes of doubling heart rate when at rest to my general practitioner. He immediately recognized the problem and prescribed 5 mg Bystolic and I've been symptom free now for over four years and have seen no side effects. My question is: Why isn't the generic version Nebivolol available in the U.S? A 90-day supply costs only $50 (USD) when ordered from a Canadian Pharmacy.
- Bystolic and shoulder pain
About 2 weeks after starting on Bystolic 5mg I started to have a lot of pain in my right shoulder. I asked my doctor if it could be cause by taking Bystolic but of course she didn't think so. I've been on the drug for almost 5 weeks and the pain is getting more noticeable and aggravating. Can I stop taking the Bystolic cold turkey to see if the pain goes away. All I'm basically taking it for is blood pressure spiking due to anxiety and I don't even think I need it after being reassured by the cardiologist that my heart is healthy. My Blood pressure is usually low except when I have stress or anxiety.
- High blood pressure and hot flashes (1 response)
Had normalish hot flashes and night sweats since age 23. Genetically predestined for early menopause like my mother. At age 41-42 stopped menstrual cycle ...Hot flashes intensified to unbearable! would be outside in below freezing weather sweating like I was sitting in a sauna, I am now 45. I found out I had high blood pressure. I was prescribed medication "Bystolic" and after the first dose...no more hotflashes. I would have never considered my blood pressure the cause. I just thought menopause was way worse than I was told. I feel great!They really need to listen when a woman complains about hot flashes, they could really be over looking something that could result in death.
- Allopurinol and muscle cramps
Approximately 5 years ago I developed gout and my physician prescribed allopurinol. After a period of time I began to have muscle spasms in the calves of my legs at night. My doctor gave me a prescription for restless leg syndrome, which helped for a short time. I was then given a different prescription when that one no longer helped, and finally a third prescription, which did not work either. The cramps continued to grow more severe and more frequent. I was also having extremely severe cramps in my left hand, to the point that I could not straighten my fingers for several excruciating minutes. Although the cramps in my calves had lessened significantly, my toes were starting to cramp severely.
I stopped taking allopurinol about a month ago, and since then I realized that my hands and toes were cramping less and less, and now it is almost completely gone. I inadvertently stopped the allopurinol and I lost the bottle of pills and didn't realize it until I went to refill my pill box that holds a month's supply divided into daily doses. I searched on the internet and found that muscle problems are not uncommon for some people taking allopurinol.
More reviews for: Bystolic, Cramps - muscle
Comments from related studies:
From this study (1 week ago):
I was recently diagnosed with Parkinson's disease.
From this study (4 weeks ago):
I have reacted to all statins with muscle pain and am now trying Cholestryamine and am experiencing muscle pain in my right thigh, my left back thigh and am having cramps in my calf's.
From this study (1 month ago):
Iam a physician,using Bystolic 5-10mg/day for Intermittent High BP.For less than a month, I started using Benicar/hct,if BP very high(used 5-10times)Last night,before my supper,my BP was high,I took Benicar/HCT-20/12.5,and had supper.After 1Hr,from nowhere suddenly I felt nauseated,dry heaves,massive exploding diarrhea,extremely weak,fatigue,can't walk.My wife took me to ER,there did all studies,CT SCANS,IV Fluids,stayed in ER for >than 8hrs,I defered to stay for Inpt,as I felt 50% better. I talked to my PMD & my GI specialist, who made me aware of Benicar related GEnteritis and celiac Sprue.I googled and sending my report.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.